- Posts: 571
- Thank you received: 236
Back Ance
- Oupiel
-
Topic Author
- Platinum Member
-
PCT finished 5 September 08: HCG + Kesser (Nolva) + A-Dex.
The acne started towards the end of the cycle, halfway through the Masteron (I kinda expected it as I got back acne from masteron previously when I'd used it on its own. DUMB! but that was before the internet & before I knew better)
Some say acne is the price for using steroids, others say its due to higher estrogen and an AI should help.
Its almost 5 months since I completed the PCT and I'm still getting mild back acne.
Could my estrogen levels still be out or my test levels too low. My testicles are back to normal & my sex drive is just a little lower than normal (Wife likes that and is showering again with the door unlocked:P )
I'm tempted to start Test EN @ a low HRT dose to see if that helps. Or should I try running an AI for a bit to see what happens?
Was my PCT ineffective?
BTW: Washing with an anti-bacterial soap with Tee Tree Oil & a rough sponge has all but cleared it up for the last week or so.
Piss Artist AKA Oupiel
Please Log in or Create an account to join the conversation.
- jackrabbit1
-
- Expert
-
- Posts: 3099
- Thank you received: 428
Just got full bloodwork done. Maybe you should start there?
Please Log in or Create an account to join the conversation.
- soloR
-
- Premium Member
-
- Posts: 88
- Thank you received: 12
Oupiel, LOL! sounds like my house!
Just got full bloodwork done. Maybe you should start there?
I second that. The blood work will point you in the right direction.
Chemical experiment in progress....
Eva body wanna be a bodybuilda, but don nobody wanna lif no heavy-ass weight.
Ronny Coleman
Please Log in or Create an account to join the conversation.
- Oupiel
-
Topic Author
- Platinum Member
-
- Posts: 571
- Thank you received: 236
I lost my cool this weekend and threw a punch, broke my freeking hand.
Had surgery today to pin the bones.
No lifting for at least 8 weeks, with my hands anyway.
Piss Artist AKA Oupiel
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
- Posts: 10256
- Thank you received: 2421
Please Log in or Create an account to join the conversation.
- chemical g
- Visitor
-
Please Log in or Create an account to join the conversation.
- Oupiel
-
Topic Author
- Platinum Member
-
- Posts: 571
- Thank you received: 236
cheers
Piss Artist AKA Oupiel
Please Log in or Create an account to join the conversation.
- darkmonk
- Senior Member
-
- Posts: 41
- Thank you received: 0
Just dont make the mistake I made, the first time I used it I left it on over night. It burnt my skin leaving it feeling raw the next day. :ohmy:
Leave on for 10-20 mins then rinse off. :lol:
Please Log in or Create an account to join the conversation.
- jvr
-
- Senior Member
-
- Posts: 75
- Thank you received: 2
I've experience no hair loss during the cycle but suddeenly after pct i'm noticing alot of hair every where - in my bed, on my desk, on my keyboard...
Please Log in or Create an account to join the conversation.
- Mr_SA
-
- Platinum Member
-
- Posts: 1139
- Thank you received: 12
Give it a shot, you're only TESTing it...
Please Log in or Create an account to join the conversation.
- Mr_SA
-
- Platinum Member
-
- Posts: 1139
- Thank you received: 12
BTW: Washing with an anti-bacterial soap with Tee Tree Oil & a rough sponge has all but cleared it up for the last week or so.
I know this is an old post, but just know that you should never use a rough sponge when washing acne, as it will irritate it and make it worse!!!
Please guys, anyone know where i can get the "niz shampoo"?
Give it a shot, you're only TESTing it...
Please Log in or Create an account to join the conversation.
- North_Boy1
- Platinum Member
-
- Posts: 1212
- Thank you received: 1
If everybody does it, is it still cheating?
Please Log in or Create an account to join the conversation.